# SDR SWAA2022080939494

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,517 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231ZF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 231ZF HAS PULLED FIBERS ON UPPER SURFACE.  EVALUATED & FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A, C, E, & F.  BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M.  TAP TESTED GOOD.   REPAIRED MID CABIN FLOOR PANEL 231ZF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
